CaltechAUTHORS
  A Caltech Library Service

Countable ordinals and the analytical hierarchy, I

Kechris, A. S. (1975) Countable ordinals and the analytical hierarchy, I. Pacific Journal of Mathematics, 60 (1). pp. 223-227. ISSN 0030-8730. http://resolver.caltech.edu/CaltechAUTHORS:KECpjm75

[img]
Preview
PDF
See Usage Policy.

467Kb

Use this Persistent URL to link to this item: http://resolver.caltech.edu/CaltechAUTHORS:KECpjm75

Abstract

The following results are proved, using the axiom of Projective Determinacy: (i) For n ≥ 1, every II(1/2n+1) set of countable ordinals contains a Δ(1/2n+1) ordinal, (ii) For n ≥ 1, the set of reals Δ(1/2n) in an ordinal is equal to the largest countable Σ(1/2n) set and (iii) Every real is Δ(1/n) inside some transitive model of set theory if and only if n ≥ 4.


Item Type:Article
Additional Information:© 1975 Pacific Journal of Mathematics. Received August 29, 1974. Research partially supported by NSF grant GP 27964.
Other Numbering System:
Other Numbering System NameOther Numbering System ID
MathSciNet ReviewMR0387053
Record Number:CaltechAUTHORS:KECpjm75
Persistent URL:http://resolver.caltech.edu/CaltechAUTHORS:KECpjm75
Alternative URL:http://projecteuclid.org/Dienst/UI/1.0/Summarize/euclid.pjm/1102868636
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:841
Collection:CaltechAUTHORS
Deposited By: Tony Diaz
Deposited On:19 Oct 2005
Last Modified:22 May 2013 22:57

Repository Staff Only: item control page